# SDR NOCA02107

- Difficulty date: January 17, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710107
- Part serial: 46766122504
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP STATUS MSG.  REMOVED AND REPLACED LOWER FWD FIRE WARN ELEMENT ON NR 2 ENG PER MM 26-11-01.  OPS CHECKS OK, CI CLEARED.
